# SDR AALA981114

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UNDER OMNI ROLLER SUPPORT CASTING AROUND BOLT HOLES ON DOOR SILL.  PERFORMED REPAIR PER ESO DATED 6-1-98.  SPOT FACED HOLES TO REMOVE CORROSION AND PLUGGED WITH SHIMS.  (M)
